# SDR UIEA2014062700254

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: S413T10211
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GAS SPRING FOR SLIDE DEPLOY BAR ON RT FWD DOOR WON’T HOLD BAR UP.  R & R GAS SPRING FOR SLIDE DEPLOY BAR ON RT FWD DOOR IAW AMM 25-66 -03.
